Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Had noodles in dinner, had red bull, started Feeling fainting, naesous and shaking. What does that mean?

So last night, I had to work 1pm-9pm and I ate noodles and had water for my dinner around 6:30. After that, I didn t have anything to eat, and I went to a club at 10pm until midnight but I ve been really sick prior so I got put on codine so I drank that and had a big redbull before I got into the club.. I was fine and hyper all during the club but I still didn t get to eat.. I then started to drink the rest of my redbull on my way home around 1 am and I started feeling faint, and naesous and I was shaking so bad. My whole entire body was shaking non stop, and I was feeling dizzy and I couldn t breath . What does that mean ?
Asked On : Wed, 11 Apr 2012
Answers:  2 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Thanks for writing to us.
From your description it seems that you had an excessive gastritis due to irregular meals and alcohol and caffeine consumption. It is best to have a good wholesome nutritious diet divided into small portions six times a day to avoid any such happening in future. Avoiding any alcohol intake on an empty stomach will be helpful.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Wed, 11 Apr 2012
I find this answer helpful
General & Family Physician Dr. Neelam Ashish Vanjari's  Response
As per your case history; you had not taken food for long time and then you have mentioned as'you got put on codine'.
When you take codeine on empty stomach; side effects increases.
Mentioned symptoms like feeling faint, nauseous, seizures and being not able to breath; are side effects of codeine.
Side effects got worsened because of hypoglycemia.
Never take Opiates unnecessarily and on empty stomach.
Take care.

Best regards,
Dr. Neelam.
Answered: Wed, 11 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor